# SDR VNAA2017112199913

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BAT RIB AT WS 48.30 IS CRACKED.  PERFORMED PERMANENT REPAIR OF LEFT BATT, RIB IAW REO 601R-57-51-046 REVISION B
